# SDR UIEA2010070800112

- Difficulty date: July 8, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 59,483 hours, 7,854 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-03 CHECK, CORROSION FOUND ON RT WING T/E, LOWER SKIN 112U4502-2 WHICH MATING WITH FIXED PANEL 112U4710-38 AT WBL 1144. LEVEL 1 CORROSION.  (CORROSION WAS COMPLETELY REMOVED AND THE BLENDED SKIN AREA AND FASTENER HOLES ARE DET/HFEC INSPECTED TO CONFIRM CRACK/DAMAGE FREE CONDITION. BLENDED SKIN AREA WAS FLAP PEENED AND REFINISHED IAW DRAWING REQUIREMENT.  DOUBLER REPAIR PERFORMED IAW THE EGAT EI NR: B2009A57M-046)
